I had juvaderm in my lips 5 times over the past 3 years with no problems but I went to a new injector since I moved and had half a syringe injected into my lips 2 weeks ago and had severe bruising which is almost gone. I now have a few lumps on top and a small lump on my bottom lip right around where the needle went it. I can see the needle mark because it is raised and very hard. Should I still have these side effects and the lumps and be able to see the spot where the needle went in?
Lumps in Lips and Can See Injection Mark. Did Juvederm Change Formula Recently?
Doctor Answers (3)
Lumps in lips after Juvederm. Did the formula change recently?
Lidocaine had been added to Juvederm XC for the past 2 yrs. That is usually considered an improvement by most people. The lumps and marks you are describing sound more like injector technique than the product. You may have had a newer injector this last time. Swelling and bruising should be resolving by two weeks but if the lumps remain and the appearance is unacceptable there is an enzyme (Vitrase) that can be injected into the lumps to dissolve them and smooth out the lips.
By two weeks most of the bruising should be gone but it is still possible to have a hematoma caused by the injection itself. It would be odd to have several this far out. I would go back to the injector and have them take a look. If you sent us photos we could probably tell you more
Juvederm experience depends on the injector!
Your Juvederm experience will largely depend on the injector. As you said, you saw the same injector multiple times and now went to a different one because you moved. There has been absolutely no change in the Juvederm formula since it launched, but what you are experiencing is the difference in injection technique and possibly experience.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.